# SDR IXXA20150121045

- Difficulty date: January 18, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 54,838 hours, 19,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 50907
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMER EXIT LIGHTED SIGNS INOPERATIVE.  R & R R4 DOOR EMER LIGHTS POWER SUPPLY BATTERY PACK IAW AMM 33-51-07.  SYSTEMS OPERATIONAL CHECKED SATISFACTORY IAW AMM 33-51-00.
